Advil Advil Cold & Flu Caplets

20 Caplets

$12.99

$10.00

Advil

Advil Cold & Flu Caplets

20 Caplets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 26.98ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$12.99

$10.00

+
Max: 2
Description
Fast-acting Advil Cold & Flu Caplets fight your worst cold and flu symptoms quickly so you can get the relief you need to rest and recover. Advil Cold & Flu provides effective temporary relief of the symptoms associated with colds and flu, including fever, body aches and pains, headache, sore throat pain, runny nose, sneezing, and itchy, watery eyes. Combining the pain-relieving strength of Advil with an antihistamine, each Advil Cold & Flu caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate.

The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is an effective pain reliever and fever reducer.   

Recommended Dosage: Adults ≥ 16 to 65 years: take 1 or 2 caplets every 6 hours to a maximum of 6 caplets per day.

Read complete information on the package insert before taking Advil Cold & Flu.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough medicine to seriously harm a child. Do not give to children under 16 unless directed by a doctor.

Warning: Do not take Advil Cold & Flu if taking any other pain reliever, sleep aid, allergy or cold medicine with antihistamines/analgesics, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer, gastrointestinal disease, lupus, liver or kidney problems. Do not use more than 3 days for fever or 5 days for pain or cold symptoms. Product may cause marked drowsiness. Avoid tranquilizers, alcoholic beverages, driving a motor vehicle, or operating machinery. IN CASE OF OVERDOSE: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms.

THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
If glued carton end flap is broken, do not use.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Fast-acting Advil Cold & Flu Caplets fight your worst cold and flu symptoms quickly so you can get the relief you need to rest and recover.
  • Fast-acting Advil Cold & Flu Caplets fight your worst cold and flu symptoms quickly so you can get the relief you need to rest and recover.
  • Combining the pain-relieving strength of Advil with an antihistamine, each Advil Cold & Flu caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate.
  • Advil has provided effective fever and pain relief for over 35 years.
  • This package includes 20 Advil Cold & Flu caplets.
Ingredients
Each caplet contains the following active ingredients:: Ibuprofen: 200 mg, and Diphenhydramine Citrate: 38 mg
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.33ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;